MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.The investigation is ongoing.A follow-up report will be provided once it has been completed.
 
Event or Problem Description
The complaint description only indicates "blade up".The returned sample to argon found that the pincer had broken off from the device.It is possible that the missing piece had to be removed from the patient.
 
Event or Problem Description
Follow up.

Brand Name
BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10227725
Report Number1625425-2020-00389
Device Sequence Number16917371
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public00886333004379
Combination Product (Y/N)N
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2022
Device Model Number360-1080-01
Device Catalogue Number360-1080-01
Device Lot Number11257697
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1